Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 147193, 9 pages
http://dx.doi.org/10.1155/2013/147193
Research Article

The Existence of Solutions for Impulsive Fractional Partial Neutral Differential Equations

1Department of Mathematics, Hunan University, Changsha 410082, China
2Department of Mathematics, Wilfrid Laurier University, Waterloo, ON, Canada N2L 3C5

Received 16 August 2012; Revised 27 October 2012; Accepted 27 October 2012

Academic Editor: Beny Neta

Copyright © 2013 Xiao-Bao Shu and Fei Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Henderson and A. Ouahab, “Fractional functional differential inclusions with finite delay,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 5, pp. 2091–2105, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results forfractional functional differential inclusions with infinite delay and applicationto control theory,” Fractional Calculus and Applied Analysis, vol. 11, pp. 35–56, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. M. A. El-Sayed and A. G. Ibrahim, “Multivalued fractional differential equations,” Applied Mathematics and Computation, vol. 68, no. 1, pp. 15–25, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, San Diego, Calif, USA, 2006. View at MathSciNet
  7. R. Gorenflo and F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order, vol. 378 of CISM Courses and lectures, Springer, Berlin, Germany, 1997. View at MathSciNet
  8. R. P. Agarwal, M. Benchohra, and S. Hamani, “Boundary value problems for differential inclusions with fractional order,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 181–196, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. P. Agarwal, M. Benchohra, and B. A. Slimani, “Existence results for differentialequations with fractional order and impulses,” Memoirs on Differential Equations and Mathematical Physics, vol. 44, pp. 1–21, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Benchohra and B. A. Slimani, “Existence and uniqueness of solutions to impulsive fractional differential equations,” Electronic Journal of Differential Equations, vol. 2009, pp. 1–11, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Ahmad and S. Sivasundaram, “Existence of solutions for impulsive integral boundary value problems of fractional order,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 1, pp. 134–141, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Ahmad and S. Sivasundaram, “Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 3, pp. 251–258, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 3-4, pp. 1604–1615, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Tai and X. Wang, “Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1760–1765, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 5, pp. 2003–2011, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Agur, L. Cojocaru, G. Mazor, R. M. Anderson, and Y. L. Danon, “Pulse mass measles vaccination across age cohorts,” Proceedings of the National Academy of Sciences of the United States of America, vol. 90, no. 24, pp. 11698–11702, 1993. View at Publisher · View at Google Scholar · View at Scopus
  17. E. Kruger-Thiemr, “Formal theory of drug dosage regiments-I,” Journal of Theoretical Biology, vol. 13, pp. 212–235, 1966. View at Publisher · View at Google Scholar
  18. E. Kruger-Thiemr, “Formal theory of drug dosage regiments-II,” Journal of Theoretical Biology, vol. 23, pp. 169–190, 1969. View at Google Scholar
  19. E. Hernández M., M. Rabello, and H. R. Henríquez, “Existence of solutions for impulsive partial neutral functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1135–1158, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Cuevas, E. Hernández, and M. Rabelo, “The existence of solutions for impulsive neutral functional differential equations,” Computers and Mathematics with Applications, vol. 58, no. 4, pp. 744–757, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Anguraj and K. Karthikeyan, “Existence of solutions for impulsive neutral functional differential equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 7, pp. 2717–2721, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Y. Park, K. Balachandran, and N. Annapoorani, “Existence results for impulsive neutral functional integrodifferential equations with infinite delay,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 7-8, pp. 3152–3162, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Fu and K. Mei, “Approximate controllability of semilinear partial functional differential systems,” Journal of Dynamical and Control Systems, vol. 15, no. 3, pp. 425–443, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. P. Aubin, “Impulse differential inclusions and hybrid systems: a viability Approach,” in Lecture Notes, Universit Paris-Dauphine, 2002. View at Google Scholar
  25. M. Benchohra, J. Henderson, and S. K. Ntouyas, Impulsive Differential Equationsand Inclusions, Hindawi Publishing Corporation, New York, NY, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Z. Fan and G. Li, “Existence results for semilinear differential equations with nonlocal and impulsive conditions,” Journal of Functional Analysis, vol. 258, no. 5, pp. 1709–1727, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. P. Chen and Y. Li, “Mixed monotone iterative technique for a class of semilinear impulsive evolution equations in Banach spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 11, pp. 3578–3588, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B. Liu, “Controllability of impulsive neutral functional differential inclusions with infinite delay,” Nonlinear Analysis: Theory, Methods and Applications, vol. 60, no. 8, pp. 1533–1552, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. N. Abada, M. Benchohra, and H. Hammouche, “Existence and controllability resultsfor impulsive partial functional differential inclusions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, pp. 2892–2909, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. K. Ezzinbi and X. Fu, “Existence and regularity of solutions for some neutral partial differential equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 57, no. 7-8, pp. 1029–1041, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y. K. Chang, A. Anguraj, and K. Karthikeyan, “Existence for impulsive neutral integrodifferential inclusions with nonlocal initial conditions via fractional operators,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 10, pp. 4377–4386, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. X. Fu and Y. Cao, “Existence for neutral impulsive differential inclusions with nonlocal conditions,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 12, pp. 3707–3718, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. R. Ye, “Existence of solutions for impulsive partial neutral functional differential equation with infinite delay,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, no. 1, pp. 155–162, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. Y. K. Chang, A. Anguraj, and M. M. Arjunan, “Existence results for impulsive neutral functional differential equations with infinite delay,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 1, pp. 209–218, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. J. Hu and X. Liu, “Existence results of impulsive partial neutral integrodifferential inclusions with infinity delay,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 12, pp. e1132–e1138, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. W. S. Li, Y. K. Chang, and J. J. Nieto, “Solvability of impulsive neutral evolution differential inclusions with state-dependent delay,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1920–1927, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. K. Diethelm, N. J. Ford, A. D. Freed, and Y. Luchko, “Algorithms for the fractional calculus: a selection of numerical methods,” Computer Methods in Applied Mechanics and Engineering, vol. 194, no. 6-8, pp. 743–773, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. K. Li, J. Peng, and J. Gao, “On some properties of the of the α-Exponential function,” Integral Transforms and Special Function. In press.
  39. D. N. Chalishajar, “Controllability of impulsive partial neutral functional differential equation with infinite delay,” International Journal of Mathematical Analysis, vol. 5, no. 8, pp. 369–380, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. B. de Andrade and J. P. C. dos Santos, “Existence of solutions for a fractional neutral integro-differential equation with unbounded delay,” Electronic Journal of Differential Equations, vol. 2012, no. 90, pp. 1–13, 2012. View at Google Scholar · View at MathSciNet
  41. Y. Hino, S. Murakami, and T. Naito, “Functional-differential Equations with Infinite Delay,” in Lectures Notes in Mathematics, vol. 1473, Spring, New York, NY, USA, 2003. View at Google Scholar · View at MathSciNet
  42. A. Pazy, “Semigroups of linear operators and applications to partial dfifferential equations,” in Applied Mathematical Sciences, vol. 44, Springer, New York, NY, USA, 1983. View at Google Scholar · View at MathSciNet
  43. A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser, Basel, Switzerland, 1995. View at MathSciNet
  44. F. Mainardi, P. Paradisi, and R. Gorenflo, “Probability distributions generated by fractional diffusion equations,” in Econophysics: An Emerging Science, J. Kertesz and I. Kondor, Eds., Kluwer Academic, Dordrecht, The Netherlands, 2000. View at Google Scholar